# SDR USAA960511

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 19,229 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CLT INSPECTION VISUALLY FOUND LEVEL 2 CORROSION 100 BY 4 INCHES LOCATED AT STATION 986.5 FROM RT CREASE BEAM TO LT CREASE BEAM.  REPLACED T-CAP AS PER TYPICAL REPAIR 53-10-05.  (M)
